# SDR WX0A2017050273245

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 57,847 hours, 53,310 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

VERY STRONG BURNING ODOR IN CABIN & COCKPIT.   ODOR WAS PETROLEUM BASED.  FOUND APU OVER SERVICED. SERVICED THE APU TO THE PROPER LEVEL.
